# SDR DALA2017122708991

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 52,847 hours, 17,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: R4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR NOT ARMING. CLEARED AN OBSTRUCTION OF THE DOOR ARMING MECHANISM, OPS CHECKED GOOD.
